News:

Welcome to J Francois Eid, MD - Directly answering member questions in the "Medical Professionals" section below.
Questions for Dr. Eid



INJECTIONS into the penis - Tri-mex & others, Peyronie's main trigger

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

Trance

I believe my peyronies is a result of mis-fires while self-injecting tri-mex.  Anyone experience the same and want talk  about it or share stories? 

Trance

As part of post robotic prostate surgery rapid erectile rehabilitation I opted for self-injections.  I was never told or warned that mis fires ( what I call them)  were even a possibility.  Consequently after experiencing a few of them (they can be painful) I am convinced I damaged my penis. Once I discovered that my penis had a slight upward curve developing I started taking pictures.  My doc tried to explain that they know so little about the disease it's difficult to know what caused it.  After doing my own research and reading about some of the causes I am convinced it was the mis-fires and extended periods of VERY hard erections (lasting as long as 5 hours!) and quite painful at times all contribute to my absolutely ugly and bent penis. I am considering a medical malpractice suit because of it. The curvature is becoming more exaggerated.  I am taking pictures.  Just not real wild about taking my penis to court!!!!  Anyone out there experience the same result of tri-mexx injections?  (tri-mexx is short for papav/phentolamin/pge-1)  I really want to get a better handle on this and get my penis straight again.
Thanks!
Kevin   >:(

lespleen

Please do go forward with the medical malpractice suit: Doing so would raise awareness concerning Peyronies Disease  in the public sphere and sensitize the medical community to the pressing need to responsibly grapple with a seemingly intractable and complex disease. Doctor's have been hiding behind  the etiological argument for too long.


i don't know that pleading ignorance concerning the precise causal mechanism behind Peyronies Disease constitutes a viable excuse. Perhaps the urologist is objectively liable: we don't have to decompose the causal chain of events and poor decisions that led to the oil spill in the golf in order to ask BP to pay for damages.  There is at work here a notion of objective liability. similarly even though the precise etiology of Peyronies Disease is unknown the urologist should be held responsible.

The disease may indeed be highly variable and multifactorial , nevertheless, repeated and prolonged traumatic incursions into the delicate cavernosa  undoubtedly played a causal role( among other potential factors).

Demeter

I use tri-mex injections. I have used it 6 or 8 times and only "misfired" once and ended up with a hematoma for a few hours. I do believe my Peyronies disease could be a result of the tri-mex injections. I had a radical prostatectomy 14 month's ago and have not had any erections without the injections so disease may be from lack of normal erections.

jackp

Demeter

Trimix and PGE1 (Carverject/Edex)  injections has a history of causing not only peyronies but corporal fibrosis. (Read the warning label on the package of PGE1).

I already had peyronies when I tried them but in my case they caused corporal fibrosis and made my condition worse.

After that I got my penile implant at Vanderbilt almost 2 years ago. Life and sex are great now. No needles, no pills just an erection when wanted.

Jackp
[url=http://www.peyroniesforum.net/index.php/topic,890.0.html]My History[/url]

hb

Demeter

I have been on tri-mix for about 18 months but didn't get the Peyronies from the injections. I never had any miss-fires, guess I was just careful.

However, I did give myself bad trauma with the combined use of VED and Constriction Rings. Because one ring didn't seem to work, I started using two and they were extremely tight. That was a huge mistake. The Peyronies Disease showed up exactly where the rings had been and gave me the hourglass shape.

I am slowly getting back to normal via the VED protocol. I still use tri-mix. I have never had nodules or contusions.

Overcomer

injections of any kind are probably a no no. i believe the injections i received for exams made things worse because while the Peyronies Disease did bother me i had it for a while and i do remember things only started getting worse some time after i received injections for some of the tests they had me undergo.